# SDR DALA2023071305689

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 SCHED PRTS CHNG FOR #32-2560-9-0007 S/N 05185 RESERVOIR, OVERWING EVAC SLIDE. CORRECTIVE ACTION: REMOVED OFFWING RESERVOIR LH SIDE IN UNSERVICEABLE CONDITION P/N 60592-101 S/N A5185RP AS PER AMDS CARD #2562-2001-LH. (2848327)
